Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 486, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Dec 9, 2012, 3:21 PM CST for Cleburne County, Independence County, Stone County, Arkansas. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 9, 2012, 3:21 PM CST (21:21 UTC)
- Expired
- Dec 9, 2012, 4:00 PM CST
- In force
- 39 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Cleburne County, AR, Independence County, AR, Stone County, AR
The radar
The Little Rock radar (KLZK), 104 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 9, 3:33 PM CST | HAIL 0.75 | Concord, AR | |
| Dec 9, 4:01 PM CST | HAIL 1 | Concord, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 9, 2:10 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 9.4 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 344 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 445 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
079 WUUS54 KLZK 092121 SVRLZK ARC023-063-137-092200- /O.NEW.KLZK.SV.W.0486.121209T2121Z-121209T2200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 321 PM CST SUN DEC 9 2012 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN CLEBURNE COUNTY IN NORTH CENTRAL ARKANSAS... WESTERN INDEPENDENCE COUNTY IN NORTH CENTRAL ARKANSAS... EXTREME SOUTHEASTERN STONE COUNTY IN NORTH CENTRAL ARKANSAS... * UNTIL 400 PM CST * AT 319 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTH OF GREERS FERRY DAM...OR 8 MILES NORTH OF HEBER SPRINGS...AND MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... MELROSE... BATESVILLE... CONCORD... WOODROW... LOCUST GROVE... IDA... HUTCHINSON... HUFF... DRASCO... DESHA... BROWNSVILLE... BETHESDA... BEN... ALMOND... WRENTON... WOLF BAYOU... TUMBLING SHOALS... TANNENBAUM... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST SUNDAY EVENING FOR ARKANSAS. LAT...LON 3584 9164 3559 9156 3552 9205 3567 9210 TIME...MOT...LOC 2122Z 251DEG 26KT 3562 9199 $$ /44
1 follow-up statement
349 WWUS54 KLZK 092151 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 351 PM CST SUN DEC 9 2012 ARC023-063-137-092200- /O.CON.KLZK.SV.W.0486.000000T0000Z-121209T2200Z/ CLEBURNE AR-INDEPENDENCE AR-STONE AR- 351 PM CST SUN DEC 9 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME SOUTHEASTERN STONE...WESTERN INDEPENDENCE AND NORTHEASTERN CLEBURNE COUNTIES UNTIL 400 PM CST... AT 347 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES NORTHEAST OF GREERS FERRY DAM...OR 8 MILES NORTHEAST OF HEBER SPRINGS...MOVING EAST AT 35 MPH. * LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE... MELROSE... BATESVILLE... CONCORD... WOODROW... LOCUST GROVE... IDA... HUTCHINSON... HUFF... DRASCO... DESHA... BROWNSVILLE... BETHESDA... BEN... ALMOND... WRENTON... WOLF BAYOU... TUMBLING SHOALS... TANNENBAUM... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3584 9164 3559 9156 3552 9205 3567 9210 TIME...MOT...LOC 2151Z 256DEG 28KT 3559 9190 $$ /44
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 9, 3:19 PM CST, 2 minutes earlier.
Area forecast discussion, Dec 9, 3:19 PM CST, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 319 PM CST SUN DEC 9 2012 .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT NOT MANY CHANGES HAVE BEEN MADE TO THE SHORT TERM PERIODS. SHOWERS/STORMS DEVELOPING ALONG AND NORTH OF THE FRONTAL BOUNDARY THIS AFTERNOON. THIS WILL CONTINUE INTO TONIGHT...WITH SEVERE THUNDERSTORMS POSSIBLE. BIGGEST THREAT WILL BE HAIL. HOWEVER... THERE WILL BE THE POSSIBILITY OF ROTATING UPDRAFTS IN AREAS WHERE THE WINDS ARE BACKING...AS WELL AS ALONG THE FRONTAL BOUNDARY... HENCE THE TORNADO WATCH. ONCE THE FRONTAL PASSAGE OCCURS...THE SEVERE THREAT WILL GREATLY DIMINISH...WITH PRECIPITATION BECOMING STRATIFORM RAIN...WITH POSSIBLE BRIEF...ELEVATED THUNDER. COLD ADVECTION BEHIND THE FRONT IS STRONG...AND TEMPERATURES WILL DROP RAPIDLY WITHIN AN HOUR OF ITS PASSAGE. BY MORNING...READINGS ARE EXPECTED TO BE IN THE MID 20S NORTH...MID 30S CENTRAL...AND NEAR 50 SOUTH. THOUGH MOISTURE CONTENT IS DEBATABLE...ANY LINGERING PRECIPITATION WILL MIX WITH SLEET/SNOW OR TRANSITION OVER BEFORE COMING TO AN END DURING THE DAY. THIS WOULD BE MOST LIKELY ROUGHLY IN AREAS WEST OF A LINE FROM MURFREESBORO...TO LITTLE ROCK TO NEWPORT. WARM GROUND TEMPERATURES SHOULD PRECLUDE ANY PROBLEMS. HOWEVER... WITH THE UPPER WAVE BEHIND THIS FRONT...UPLIFT WILL BE ENHANCED... AND THERE COULD BE A BRIEF HEAVIER BURST OF PRECIP. IF THIS PANS OUT... ANY ACCUMULATION WOULD BE LIGHT...LIMITED TO GRASSY AREAS AND ELEVATED SURFACES...AND OF LITTLE CONSEQUENCE. COLD HIGH PRESSURE WILL MOVE INTO THE REGION BEHIND THE SYSTEM ON MONDAY. MOST LIKELY...THE COLDEST TEMPERATURES DURING THE DAYLIGHT HOURS WILL BE MID TO LATE MORNING...WITH A BIT OF A RECOVERY...BEFORE FALLING RAPIDLY DURING THE EVENING. MOST AREAS DURING THE DAY WILL LIKELY NOT GET OUT OF THE 30S OR 40S. COLDEST NIGHTS WILL BE MONDAY AND TUESDAY...WITH TEMPERATURES IN THE TEENS AND 20S. AIRMASS WILL SLOWLY MODERATE INTO THE LONG TERM. && .LONG TERM...WEDNESDAY THROUGH SUNDAY MID WEEK SHOULD REMAIN FAIRLY DRY...WITH MOISTURE RETURN BEGINNING LATE THURSDAY/FRIDAY OUT AHEAD OF ANOTHER COLD FRONT. THIS WILL BRING A SLIGHT WARMUP IN TEMPERATURES...ALONG WITH THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS. SYSTEM WILL CLEAR OUT OF THE AREA BY LATE SATURDAY. WITH ZONAL UPPER FLOW AND SURFACE HIGH PRESSURE IN ITS WAKE...SHOULD BE NO MAJOR WARMUP OR COOLDOWN THROUGH THE REMAINDER OF THE PERIOD. && .FIRE WEATHER... SHOWERS AND THUNDERSTORMS ARE LIKELY THROUGH TONIGHT...AS A STRONG COLD FRONT MAKES ITS WAY THROUGH THE REGION. COLD AND DRY WEATHER RETURNS BY MONDAY NIGHT...WITH LOW DAYTIME HUMIDITY THROUGH MUCH OF THE WEEK /BELOW 30 PERCENT/. BY THE END OF THE WEEK...ANOTHER SYSTEM WILL APPROACH THE REGION...AND MOISTURE RETURN WILL BE FAIRLY RAPID. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 32 40 21 44 / 60 30 0 0 CAMDEN AR 41 50 25 49 / 90 60 0 0 HARRISON AR 26 35 18 40 / 30 10 0 0 HOT SPRINGS AR 35 42 23 45 / 50 50 0 0 LITTLE ROCK AR 35 42 25 46 / 80 50 0 0 MONTICELLO AR 43 52 28 48 / 100 40 0 0 MOUNT IDA AR 33 40 18 46 / 40 40 0 0 MOUNTAIN HOME AR 29 37 19 42 / 30 20 0 0 NEWPORT AR 34 42 23 44 / 80 40 0 0 PINE BLUFF AR 39 48 28 45 / 90 50 0 0 RUSSELLVILLE AR 34 41 19 46 / 30 40 0 0 SEARCY AR 33 41 20 45 / 80 40 0 0 STUTTGART AR 37 45 26 44 / 90 60 0 0 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...57 / LONG TERM...44 / FIRE WEATHER...57
Hazardous weather outlook, Dec 9, 3:00 PM CST, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 300 PM CST SUN DEC 9 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-101045- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 300 PM CST SUN DEC 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A LINE OF SHOWERS AND THUNDERSTORMS WAS FORMING AHEAD OF A COLD FRONT THAT WAS WORKING ITS WAY SOUTH INTO CENTRAL ARKANSAS. SOME OF THESE SHOWERS AND THUNDERSTORMS HAVE BECOME STRONG TO SEVERE WITH GUSTY WINDS AND LARGE HAIL THE PRIMARY CONCERN. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...AN ISOLATED TORNADO THREAT EXISTS. LOCALLY HEAVY RAINFALL WILL IS ALSO POSSIBLE. THE LINE OF STORMS WILL PUSH SOUTHWARD THROUGH THE STATE THIS EVENING...WITH SEVERE WEATHER EXITING THE STATE DURING THE OVERNIGHT HOURS. MUCH COLDER AIR WILL SURGE INTO THE STATE BEHIND THIS FRONT LATE TONIGHT AND INTO MONDAY. MOST OF THE MOISTURE WILL BE TO THE EAST BY THE TIME THE COLDEST AIR ARRIVES. HOWEVER...AREAS ACROSS THE NORTH COULD SEE A BRIEF MIX WITH OR CHANGE OVER TO SNOW LATE TONIGHT. EVEN SO...THE THREAT FOR ANY WINTER WEATHER HAZARDS ARE EXPECTED TO REMAIN LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERAL HOURS OF A LIGHT WINTRY MIX WILL BE POSSIBLE EARLY MONDAY AS COLDER AIR SURGES IN. WHILE THE COLDEST OF THE AIR WILL ARRIVE AFTER THE BEST MOISTURE EXITS THE STATE...AREAS ALONG A LINE FROM MURFREESBORO TO LITTLE ROCK TO AUGUSTA MAY SEE A BRIEF CHANGE OVER TO WINTRY PRECIPITATION. HOWEVER...GROUND TEMPERATURES SIMPLY REMAIN TOO WARM FOR ANY SIGNIFICANT ACCUMULATION. ANOTHER STORM SYSTEM WILL MOVE INTO THE CENTRAL PLAINS LATE IN THE WEEK AND DRAG A COLD FRONT ACROSS THE STATE SATURDAY. THERE ARE SOME INDICATIONS THIS SYSTEM COULD RESULT IN STRONG TO POSSIBLY SEVERE THUNDERSTORMS AS IT MOVES THROUGH THE STATE. WITH THE SYSTEM CLOSE TO A WEEK OUT...IT WILL BE MONITORED CLOSELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY ACROSS MUCH OF ARKANSAS THIS AFTERNOON AND EVENING. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56/224
In the hours before
Special weather statement, Dec 9, 1:46 PM CST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 146 PM CST SUN DEC 9 2012 ARZ022-023-031-092030- CONWAY AR-POPE AR-VAN BUREN AR- 146 PM CST SUN DEC 9 2012 ...SIGNIFICANT WEATHER ADVISORY FOR VAN BUREN...EASTERN POPE AND NORTHERN CONWAY COUNTIES UNTIL 230 PM CST... AT 145 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES EAST OF HECTOR...OR 18 MILES NORTHEAST OF RUSSELLVILLE...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... CLINTON... MT EVANS... JERUSALEM... HECTOR... CLEVELAND... CLAUDE... CHOCTAW REC AREA... CHOCTAW... BROCK CREEK LAKE... SCOTLAND... RUPERT... MORGANTON... FORMOSA... CULPEPPER... CRABTREE... COGLESVILLE... BOTKINBURG... BEVERAGE TOWN... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3575 9245 3545 9231 3535 9293 3552 9300 TIME...MOT...LOC 1946Z 248DEG 27KT 3546 9290 /44
Local storm report, Dec 9, 2:05 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
205 PM CST SUN DEC 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND DMG 4 W VIOLA 36.40N 92.06W
12/09/2012 FULTON AR LAW ENFORCEMENT
A ROOF WAS BLOWN OFF OF AN APARTMENT BUILDING...AS WELL
AS SEVERAL MOBILE HOMES. THERE WAS ALSO DAMAGE TO
OUTBUILDINGS AS WELL.
&&
57Local storm report, Dec 9, 2:36 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
236 PM CST SUN DEC 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TSTM WND DMG 4 W VIOLA 36.40N 92.06W
12/09/2012 FULTON AR EMERGENCY MNGR
MODERATE DAMAGE TO AN APARTMENT BUILDING...TWO MOBILE
HOMES...AND NUMEROUS OUTBUILDINGS. TREES AND POWER LINES
WERE BLOWN DOWN. THIS REPORT CORRECTS THE TIME OF THE
EVENT FROM 155 PM TO 1255 PM CST.
&&
28Local storm report, Dec 9, 3:02 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
302 PM CST SUN DEC 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 2 WSW HIGDEN 35.56N 92.24W
12/09/2012 E1.00 INCH CLEBURNE AR TRAINED SPOTTER
&&
28Special weather statement, Dec 9, 3:11 PM CST, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 311 PM CST SUN DEC 9 2012 ARZ014-024-092140- CLEBURNE AR-STONE AR- 311 PM CST SUN DEC 9 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STONE AND CENTRAL CLEBURNE COUNTIES UNTIL 345 PM CST... AT 310 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF GREERS FERRY...OR 6 MILES NORTHEAST OF GREERS FERRY LAKE...MOVING NORTHEAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WOODROW... IDA... DRASCO... BROWNSVILLE... BEN... WOLF BAYOU... TUMBLING SHOALS... TANNENBAUM... SCOUT ISLAND... OLD HWY 25 REC AREA... LITTLE GOAT ISLAND... LAKE RIDGE... GOAT ISLAND... FIVEMILE... DAM SITE MARINA... CHEROKEE REC AREA... BULLARD LAKE... BEAR MTN... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3578 9186 3554 9184 3551 9210 3568 9216 TIME...MOT...LOC 2111Z 247DEG 30KT 3561 9206 ROOT/59
Special weather statement, Dec 9, 3:18 PM CST, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 318 PM CST SUN DEC 9 2012 ARZ023-024-092150- CLEBURNE AR-VAN BUREN AR- 318 PM CST SUN DEC 9 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN VAN BUREN AND WESTERN CLEBURNE COUNTIES UNTIL 345 PM CST... AT 315 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES NORTHWEST OF FAIRBANKS...OR 6 MILES SOUTHWEST OF GREERS FERRY LAKE...MOVING NORTHEAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... GREERS FERRY LAKE... FAIRFIELD BAY... GREERS FERRY... FAIRFIELD BAY MARINA... FAIRBANKS... MORGANTON... HIGDEN... WHISPERING SPGS... SUGAR LOAF REC AREA... SUGAR LOAF MTN... SOUTH FORK REC AREA... SHILOH REC AREA... POST OAK... PALISADES... NARROWS REC AREA... NARROWS MARINA... MILL CREEK REC AREA... LEWALLEN MTN... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3568 9216 3550 9210 3543 9232 3555 9237 TIME...MOT...LOC 2119Z 241DEG 30KT 3550 9230 ROOT/59
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 8, 9:59 PM CST | Special Weather Statement | LZK | Montgomery | 31 min |
| Dec 8, 10:29 PM CST | Special Weather Statement | LZK | Montgomery | 46 min |
| Dec 8, 10:34 PM CST | Severe Thunderstorm Warning | LZK | Montgomery | 25 min |
| Dec 8, 11:01 PM CST | Special Weather Statement | LZK | Montgomery | 44 min |
| Dec 8, 11:17 PM CST | Special Weather Statement | LZK | Independence | 43 min |
| Dec 8, 11:22 PM CST | Special Weather Statement | LZK | Polk | 28 min |
| Dec 8, 11:53 PM CST | Special Weather Statement | LZK | Garland | 32 min |
| Dec 9, 12:04 AM CST | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Saline | 26 min |
| Dec 9, 12:11 AM CST | Special Weather Statement | LZK | Faulkner | 44 min |
| Dec 9, 12:12 AM CST | Special Weather Statement | LZK | Lonoke | 48 min |
| Dec 9, 12:24 AM CST | Severe Thunderstorm Warning | LZK | Garland, Pulaski, Saline | 51 min |
| Dec 9, 12:32 AM CST | Special Weather Statement | LZK | Montgomery | 33 min |
| Dec 9, 12:56 AM CST | Special Weather Statement | LZK | Woodruff | 44 min |
| Dec 9, 1:03 AM CST | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Montgomery, Saline | 42 min |
| Dec 9, 1:10 AM CST | Severe Thunderstorm Warning | LZK | Pulaski, Saline | 35 min |
| Dec 9, 1:16 AM CST | Severe Thunderstorm Warning | LZK | Prairie, White, Woodruff | 44 min |
| Dec 9, 1:41 AM CST | Special Weather Statement | LZK | Pulaski | 29 min |
| Dec 9, 1:44 AM CST | Special Weather Statement | LZK | Garland, Saline | 31 min |
| Dec 9, 2:12 AM CST | Special Weather Statement | LZK | Saline | 28 min |
| Dec 9, 2:41 AM CST | Special Weather Statement | LZK | Pulaski | 29 min |
| Dec 9, 3:23 AM CST | Special Weather Statement | LZK | Lonoke, Prairie | 32 min |
| Dec 9, 3:55 AM CST | Special Weather Statement | LZK | Prairie | 30 min |
| Dec 9, 5:17 AM CST | Special Weather Statement | LZK | White | 43 min |
| Dec 9, 7:52 AM CST | Special Weather Statement | LZK | Baxter | 43 min |
| Dec 9, 8:01 AM CST | Special Weather Statement | LZK | Sharp | 29 min |
| Dec 9, 12:48 PM CST | Special Weather Statement | LZK | Fulton | 47 min |
| Dec 9, 1:41 PM CST | Special Weather Statement | LZK | Izard | 44 min |
| Dec 9, 1:46 PM CST | Special Weather Statement | LZK | Van Buren | 44 min |
| Dec 9, 2:05 PM CST | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp, Stone | 40 min |
| Dec 9, 2:12 PM CST | Tornado Warning | LZK | Izard, Sharp | 48 min |
| Dec 9, 2:29 PM CST | Severe Thunderstorm Warning | LZK | Cleburne, Van Buren | 46 min |
| Dec 9, 2:54 PM CST | Tornado Warning | LZK | Sharp | 36 min |
| Dec 9, 3:11 PM CST | Special Weather Statement | LZK | Cleburne | 29 min |
| Dec 9, 3:18 PM CST | Special Weather Statement | LZK | Cleburne | 32 min |
| Dec 9, 3:31 PM CST | Severe Thunderstorm Warning | LZK | Cleburne | 29 min |
| Dec 9, 3:45 PM CST | Severe Thunderstorm Warning | LZK | Independence, Sharp | 45 min |
| Dec 9, 4:00 PM CST | Special Weather Statement | LZK | Faulkner | 45 min |
| Dec 9, 4:01 PM CST | Severe Thunderstorm Warning | LZK | Cleburne, Independence | 44 min |
| Dec 9, 4:09 PM CST | Severe Thunderstorm Warning | LZK | Conway, Faulkner | 19 min |
| Dec 9, 4:16 PM CST | Severe Thunderstorm Warning | LZK | Independence, Jackson | 44 min |
| Dec 9, 4:23 PM CST | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Van Buren, White | 37 min |
| Dec 9, 4:44 PM CST | Severe Thunderstorm Warning | LZK | Independence, Jackson | 31 min |
| Dec 9, 4:59 PM CST | Special Weather Statement | LZK | Faulkner | 31 min |
| Dec 9, 5:08 PM CST | Severe Thunderstorm Warning | LZK | Faulkner, Pulaski, White | 22 min |
| Dec 9, 5:10 PM CST | Special Weather Statement | LZK | Jackson | 30 min |
| Dec 9, 5:18 PM CST | Special Weather Statement | LZK | Saline | 47 min |
| Dec 9, 5:23 PM CST | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Saline | 37 min |
| Dec 9, 5:27 PM CST | Special Weather Statement | LZK | White | 43 min |
| Dec 9, 5:46 PM CST | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White | 29 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.